# SDR WX0A2021083073822

- Difficulty date: August 27, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N315NV
- Make and model: Airbus A319-111
- Aircraft serial: 2412
- Aircraft time: 46,508 hours, 31,178 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

WE EXPERIENCED A CABIN DEPRESSURIZATION DURING DESCENT. MULTIPLE ECAM MESSAGES WERE RECEIVED. IN ORDER THEY ARE: VENT EXTRACT FAULT, VENT BLOWER FAULT, CAB PR EXCESS CAB ALT, VENT EXTRACT FAULT, VENT BLOWER FAULT, CAB PR SAFETY VALVE OPEN. / REF W/O 439476,NRT 820903,820946,820763. A/C OK FOR SERVICE AT THIS TIME."
